# SDR SIMA20131219001

- Difficulty date: December 19, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N848AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145710
- Aircraft time: 25,787 hours, 24,063 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

FLIGHT 2848 AFTER SHUTDOWN, WITH BOTH ENGINES OFF APU ON, GPU OFF, SPS1 INOP, SPS ADVANCED ALERTS ON EICAS & AOA COMPARATOR LIGHT ON PFD1 APPEARED.  MASTER WARNING & CATION LIGHTS ALSO ALERTED & COULD NOT CLEAR OR SILENCE.  WITH GPU ON, APU OFF WE WERE ABLE TO CLEAR & SILENCE THOSE WARNING CATION LIGHTS, EICAS & PFD1.  THE ACFT WAS REMOVED FROM SERVICE.  PERFORMED OPERATION TEST OF THE STALL PROTECTION SYS IAW 140 AMM 27-36-00.  OPERATIONS CHECKED GOOD, NO DEFECTS NOTED.
